# SDR SWIA202265194

- Difficulty date: January 22, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH WING AILERON HINGE FITTING WING SIDE #4 HINGE KEEPER BOLT HOLE ON OUTBD SIDE IS GOUGED. (MARKED)     (C-CHECK RO 3-25-22)   REMOVED DAMAGE ON RH WING AILERON HINGE FITTING WING SIDE #4 HINGE REF CRJ200 SRM 51-12-00. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-57-51-987 REV--, DATED 2022-02-03. COMPLIED WITH TASK CARD 51-900-1003-SKY.
